Stinkky (stinkky) wrote in vaginapagina,
Stinkky
stinkky
vaginapagina

Unexpected period on BC

I've been taking BC on and off since I was around 16 (Now almost 21) and never really had many problems and have found one that works fine for me.

I took a a few months break from taking it after I split up with my partner but started on it again two months ago because I also use it to regulate my periods. I take Cilest and I often take it without a gap to stop my periods. I've been told this is ok my my GP.
Anyways, every time I restart the pill, I always tend to get spotting where my next period should have been, but then nothing at all after that. As usual, last month I got the spotting but today have woken up to find I have a full blown period again (even though i'm in the middle of a pack and haven't taken a break)

Is this normal? Luckily i've not got any of my usual crippling period pains but i'm pretty annoyed .
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments